# SDR SWIA202163096

- Difficulty date: November 20, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N173SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000486
- Aircraft time: 19,506 hours, 10,524 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE AT LH INBOARD SEAT TRACK BEAM, FR 19.     (C-CHECK RO 12/13/2021)    REMOVED AND REPLACED  LH INBOARD SEAT TRACK BEAM, FR 19. REF EMB SRM 51-40-08. PART CHANGED WITH OEM PART NO CHANGE WEIGHT NOTED BY MX
